# SDR FDEA202103040566

- Difficulty date: March 4, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N173FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63104
- Aircraft time: 3,406 hours, 1,661 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING L/E FORMER CRACKED @ OSS441 REMOVED L/W L/E FORMER AND ANGLE @ OSS441,LOCATED ,DRILLED AND INSTALLED NEW   NOSE FORMER AND ANGLE IAW B767SRM 51-40-05,51-40-02,BAC DWG 114T2241 REV- AND FED EX  EX EA #H-5720-T0360117(P1),TITLED"SECONDARY WING STRUCT-L/H WING,L/E,ANGLE,OSS441,ALT  WING,L/E,ANGLE,OSS441,ALT FAST."
